# SDR SWAA2023041714399

- Difficulty date: March 9, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT WET AREA UNDER PANEL 242VF FROM STA 986.5 TO 1006; RBL 24 TO RBL 25; WL 208.1<[01] AFTER INSPECTION OF FLOOR STRUCTURE UNDER PANEL 242VF. FOUND CORROSION AT WEB BETWEEN STA 986.5 AND STA 1006; RBL 38. FOUND OUT OF LIMITS. NO DAMAGE IS PERMITTED AS PER SRM 53-70-51-1A-1. REMOVED AND REPLACED WEB AT CABIN AFT WET AREA BETWEEN STA 986.5 AND STA 1016; RBL 38 AS PER SRM 51-40-02-0G AND DWG 147A5730.;[02] VERIFIED STEP 1.
